# SDR AALA20100321LGA02

- Difficulty date: March 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 50,539 hours, 24,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19234
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD HALF OF SEAT EMERGENCY LIGHTS WEAK.  REMOVED AND REPLACED BATTERY PACK AT FORWARD DROP CEILING PANEL SEAT EMERGENCY LIGHTS, OPS CHECKED NORMAL.
